# SDR SIMA200721808

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 6,201 hours, 5,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595003
- Condition: Damaged
- Location: Zone 200
- Part time: 6,201 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FRAME 7 AND 8 GOUGED.  REPAIRED SKIN IAW EMB SRM 53-10-01.  RETURNED AIRCRAFT TO SERVICE.
